# SDR DALA201901310642

- Difficulty date: January 29, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N306DQ
- Make and model: Boeing 737732
- Aircraft serial: 29633
- Aircraft time: 29,942 hours, 13,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5267966) DURING INSPECTION FOUND FIRST CLASS/GALLEY EMERGENCY LIGHTS INOPERATIVE. REPLACED FIRST CLASS/GALLEY EMERGENCY PATH LIGHTING BATTERY # M1674 PER B737-6789 AMM 33-51. OPS CHECK NORMAL.
